Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Periodic dull pain on chest under breast area, heavy burping. On medicines for diverticulitis. Suggestion?

I male 60 and I have a dull pain on sight side of the chest under the breast area and it goes and comes the last hour of so. I have had this before but this is staying longer I think. I have been taking antibiotocs for diverticiltus - cipro and metrnidazol. If I go up and down stairs and I am fine. I have been burping a lot too. My wife thinks I get my self all wound up and makes things worse. CP I can pay with pay Pal only
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Dear Sir.
Welcome to the Health care Magic.
This is quite common to have muscular pain in the right side of the chest . You are going up and down stairs without any problem. I hope you are not having any cardiac problem.
In my opinion you can take any painkiller and stop thinking much about this pain.
Hope your query is answered
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor